Kodai Mathematical Journal

Topology of complex polynomials via polar curves

Pierrette Cassou-Noguès and Alexandru Dimca

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 22, Number 1 (1999), 131-139.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138043993

Digital Object Identifier
doi:10.2996/kmj/1138043993

Mathematical Reviews number (MathSciNet)
MR1679243

Zentralblatt MATH identifier
0939.32027

Subjects
Primary: 32S20: Global theory of singularities; cohomological properties [See also 14E15]
Secondary: 32S25: Surface and hypersurface singularities [See also 14J17] 32S50: Topological aspects: Lefschetz theorems, topological classification, invariants

Citation

Cassou-Noguès, Pierrette; Dimca, Alexandru. Topology of complex polynomials via polar curves. Kodai Math. J. 22 (1999), no. 1, 131--139. doi:10.2996/kmj/1138043993. https://projecteuclid.org/euclid.kmj/1138043993


Export citation

References

  • [A] A. Assi, Meromorphic plane curves, preprint.
  • [ALM] E. ARTAL-BARTOLO, I. LUENGO-VELASCO AND A. MELLE-HERNANDEZ, Milnor number a infinity, topology and Newton boundary of a polynomial function, preprint.
  • [Dl] A. DIMCA, Milnor numbers and multiplicities of dual varieties, Rev. Roumame Math Pures Appl., 31 (1986), 535-538.
  • [D2] A. DIMCA, Singularities and Topology of Hypersurfaces, Universitext, Springer, 1992
  • [GY] J. H. GRACE AND A. YOUNG, The Algebra of Invariants, Cambridge Univ. Press, 1903
  • [HL] H. V HAAND D. T. LE, Surla topologie despolynmes complexes, Acta Math. Vietnam., 9 (1984), 21-32
  • [K] S. L. KLEIMAN, Theenumerative theory of singularities, Real and Complex Singularitie (Oslo 1976), Sijthoff and Noordhof, 1977, 297-396.
  • [L] K. LAMOTKE, The topology of complex projective varieties after S. Lefschetz, Topology, 2 (1981), 15-51.
  • [LT] D. T. LE AND B. TEISSIER, Varietes polaires locales et classes de Chern des varietes sin gulieres, Ann. of Math., 114 (1981), 457-491.
  • [Nl] A. NEMETHI, Theoe de Lefschetz pour les varietes algebques afiines, C. R. Acad. Sci Pans Ser. I Math., 303 (1986), 567-570.
  • [N2] A. NEMETHI, Lefschetz theory for complex afine vaeties, Rev. Roumaine Math. Pure Appl., 33 (1988), 233-260.
  • [NZ] A. NEMETHI AND A. ZAHARIA, On the bifurcation setof a polynomial function and Newto boundary, Publ. Res. Inst. Math. Sci., 26 (1990), 681-689.
  • [PZ] L. PAUNESCU AND A. ZAHARIA, On the Lojasiewicz exponent at infinity for polynomia functions, Kodai Math. J., 20 (1997), 269-274.
  • [ST] D. SIERSMA AND M. TIBAR, Singularities at infinity and their vanishing cycles, Duke Math J., 80 (1995), 771-783.
  • [T] B. TEISSIER, Cycles evanescents, sections planes et conditions de Whitney, Singulates Cargese 1972, Astesque, 7-8 (1973), 285-362.
  • [Ti] M. TIBAR, Global equisingulaty of families of affine hypersurfaces, preprint